# SDR QMLA2023101220088

- Difficulty date: October 12, 2023
- Submitted: October 14, 2023
- Operation: Air carrier
- Aircraft: N776AL
- Make and model: Bell 407
- Aircraft serial: 54048
- Aircraft time: 4,035 hours, 14,241 cycles
- Engine: Allsn 250C47B
- Engine time: 1,704 hours, 5,783 cycles
- System (JASC): 7900 · Engine Oil System (Airframe Furnished)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: AA
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ENGINE OIL PRESSURE LIGHT ILLUMINATED SHORTLY AFTER TAKE OFF. LIGHT FLICKERED A COUPLE OF TIMES, THAN STAYED ILLUMINATED AS AIRCRAFT TURNED BACK TOWARDS BASE, THAN EXTINGUISHED ON DECENT INTO BASE. OIL PRESSURE LIGHT WAS NOT ILLUMINATED UPON SHUTDOWN. AIRCRAFT WAS INSPECTED, GROUND AND FLIGHT CHECKS PERFORMED AND UNABLE TO DUPLICATE CAUTION LIGHT. OIL PRESSURE GAUGE SHOWS NORMAL INDICATIONS
